Journal article icon

Journal article

An isomorphism between branched and geometric rough paths

Abstract:

We exhibit an explicit natural isomorphism between spaces of branched and geometric rough paths. This provides a multi-level generalisation of the isomorphism of Lejay–Victoir [J. Differential Equations 225 (2006) 103–133] as well as a canonical version of the Itô–Stratonovich correction formula of Hairer–Kelly [Ann. Inst. Henri Poincaré Probab. Stat. 51 (2015) 207–251]. Our construction is elementary and uses the property that the Grossman–Larson algebra is isomorphic to a tensor algebra. W...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Publisher's version

Actions


Access Document


Files:
Publisher copy:
10.1214/18-AIHP912

Authors


Boedihardjo, H More by this author
More by this author
Institution:
University of Oxford
Oxford college:
St Johns College
ORCID:
0000-0002-5630-9694
More from this funder
Funding agency for:
Chevyrev, IA
Publisher:
Institut Henri Poincaré Publisher's website
Journal:
Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques Journal website
Volume:
55
Issue:
2
Pages:
1131-1148
Publication date:
2019-05-14
Acceptance date:
2018-04-24
DOI:
ISSN:
0246-0203
Pubs id:
pubs:844238
URN:
uri:9a4d9513-0ea1-4953-a6f4-231e5445b07b
UUID:
uuid:9a4d9513-0ea1-4953-a6f4-231e5445b07b
Local pid:
pubs:844238

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP